# SDR CAL960325

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 1623 - CLE - SMOKE APPEARED IN THE CABIN AND COCKPIT ON FINAL APPROACH TO CLE.  MAINTENANCE REPLACED BOTH WATER SEPARATOR BAGS AND NOTED PACK DUCTING WAS DRY OF FLUID.  THE ENGINE SADDLE DUCTS WERE INSPECTED FOR OIL AND NONE WAS FOUND.  THE GEAR WAS PINNED AND THE GEAR HANDLE, FLAPS, AND THRUST REVERSER WWERE CYCLED SEVERAL TIMES WITH NO LEAKS NOTED.  A HIGH POWER RUN WAS CONDUCTED WHILE THE AIR CONDITIONING SYSTEM WAS CYCLED HOT AND COLD SEVERAL TIMES OVER A PERIOD OF ABOUT ONE HOUR.  NO INDICATIONS OF SMOKE OR SMELL WERE FOUND.  THE ANOMALY COULD NOT BE DUPLICATED.  (M)
